# SDR NWAA085133318

- Difficulty date: November 14, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 5,973 hours, 860 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED BURNING SMELL IN LDMCR, INCREASED IN STRENGTH OVER TIME AND WAS CONFIRMED BY PURSER AND CAPTAIN.  5 FLIGHT ATTENDANTS EXPERIENCED SYMPTOMS OF HEADACHES, BURNING NOSE, EYES AND TIGHTNESS OF CHEST WITH 1 FLIGHT ATTENDANT BEING ADMINISTERED OXYGEN BY A PHYSICIAN.  LANDING WAS UNEVENTFUL.  THE LDMCR HEATER AND RECIRCULATION FILTER WERE REPLACED AND SEALANT BELOW THE STAIRWAY THAT WAS FOUND NOT CURED WAS REMOVED.
